# SDR ALGA079856

- Difficulty date: June 10, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 3,933 hours
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 23065470
- Part serial: H45589
- Condition: Loose
- Location: T/M Gear Bearing
- Part time: 4,782 hours
- Component: Gearbox, 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND T/M GEAR, BEARING JOURNAL SHAFT AND SUPPORT LOOSE IN COVER ASSEMBLY.  FOUND ALL 4 STUDS ON JOURNAL SUPPORT PULLED OUT AND 1 EACH WITH NO THREADS LEFT IN WORN BORE.  THIS ALLOWED GEAR TO WEAR IN AN UNUSUAL MANNER, WHICH COULD HAVE RESULTED IN A CATASTROPHIC GEAR FAILURE.
